



## Camden Climate Panel: Session 7 07/11/2024

| Time   | Length     | Item   | Process  |
|--------|------------|--|--|
| 5pm    |            | Set up   | Set up and briefing  |
| 6pm    | 10 min     | Welcome and<br>introductions                             | <ul> <li>Purpose: Introduce session</li> <li>Who's in the room</li> <li>Housekeeping</li> <li>Session guidelines</li> <li>Agenda</li> </ul>  |
| 6:10pm | 15 min     | Connection<br>exercise                                   | <b>Purpose</b> : To reconnect panel members to each other  |
| 6:25pm | 20<br>mins | Why we are here  | <b>Purpose:</b> To explain how this panel session has<br>come about, including context on the Camden<br>Climate Assembly in 2019, and their role in the<br>development of the Climate Action Plan      |
| 6:45pm | 15<br>mins | Q&A  | <b>Purpose:</b> Discussion and answer questions from the panel   |
| 7pm    | 10<br>mins | Break  |  |
| 7.10pm | 10min      | What does Camden<br>need to consider<br>for the next CAP | <b>Purpose:</b> To outline the engagement approach for<br>the next Climate Action Plan, and aim to carry the<br>original Citizen's Assembly recommendations<br>through to the next Climate Action Plan |
| 7:20pm | 60 min     | Tabletop activity  | <b>Purpose</b> : to explore whether the Citizen's<br>Assembly recommendations are still right for the<br>next Climate Action Plan  |
| 8:20pm | 10 min     | Close  | Purpose: Session wrap-up and next steps  |
| 8:30pm |            |  | Pack up  |